MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Codes Collapse (1099); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the production record of the device.A follow up report will be provided upon completion of the review.
 
Event or Problem Description
Manufacturer was informed that on (b)(6) 2025, the white head of the perceval sizer s passed through with some space and the white head of the perceval sizer m did not pass at stj.Then the translucent head of the perceval sizer m was placed at valve ring part and since there was some space, it was decided to use perceval plus valve size m.After de-clamped, pvl was noted.Reportedly, stent in-folding was noted after re-clamped around right coronary cusp.As such, the valve was explanted and perceval plus valve size s was used as a replacement.The surgery was extended about 1 hour.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the limited information available and since the device was not returned to the manufacturer, further investigation on the device cannot be performed.From the document review performed, no manufacturing deficiencies were noted.As reported, the valve was explanted, and a smaller size was implanted instead.As such, it is reasonable to conclude that the event was related to mis-sizing (use error).Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key21997266
Report Number3004478276-2025-00134
Device Sequence Number9530555
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)281220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight53 KG